# SDR USAASB02124

- Difficulty date: June 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074845
- Condition: Failed
- Location: Rt Engine
- Part time: 29,656 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1664 - AFTER T/O FROM CLT TO MDT, A/C EXPERIENCED A DUAL PACK FAILURE.  LT PACK TRIPPED, THEN THE RT.  FLT RETURNED TO CLT AND LANDED INCIDENT.  MAINTENANCE R&R THE RT ENGINE HIGH STAGE REGULATOR PER MM 36-11-86 FOR THE RT PACK.  OPS CHECK GOOD.  LT PACK, THE 35 DEGREE SENSOR SLOW TO RESPOND.  REPLACED 35 DEGREE SENSOR FOR LT PACK.  RESPONDS NORMAL.  FURTHER TROUBLESHOOTING REVEALED A LT PACK VALVE NOT FULLY OPENING.  REPLACED LT PACK VALVE.  OPS CHECK GOOD.  ALSO, FOUND A FAILED LT RAM AIR TEMP CONTROLLER, RAM AIR TEMP SENSOR AND A SLOW OPERATING RAM AIR ACTUATOR.  REPLACED LT RAM AIR TEMP CONTROLLER, SENSOR AND ACTUATOR PER MM.  ALL OPERATIONALLY CHECK GOOD.  ALSO, REPLACED WORN ROLLERS AND TRACKS F
